MathSciNet Relay Station
MathSciNet bibliographic data
MR183020 60.65
Moy, Shu-teh C. $\lambda $-continuous Markov chains. II. Trans. Amer. Math. Soc. 120 1965 83–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement